Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
The $\alpha\beta$-construction of magic hypercubes

Joshua Arroyo and Leanne Holder

Vol. 15 (2022), No. 3, 393–410
Abstract

A magic hypercube of dimension m and order n is an nm array filled with nm distinct positive integers 1,2,,nm such that the entries in each of the mnm1 hyperrows and the 2m1 space diagonals sum to the same number, the magic sum. We present the αβ-construction which follows an algorithm which places entries into a hypercube by moving along permutations of the vector α,0,,0,β. Under certain restrictions, this construction creates odd-ordered magic hypercubes.

PDF Access Denied

We have not been able to recognize your IP address 3.229.117.191 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
magic cube, magic hypercube
Mathematical Subject Classification
Primary: 05B30
Milestones
Received: 10 September 2020
Revised: 11 November 2021
Accepted: 25 November 2021
Published: 2 December 2022

Communicated by Vadim Ponomarenko
Authors
Joshua Arroyo
Department of Mathematics
University of Florida
Gainseville, FL
United States
Leanne Holder
Department of Mathematics
Rose–Hulman Institute of Technology
Terre Haute, IN
United States